Restrictions of free arrangements and the division theorem

Research output: Chapter in Book/Report/Conference proceedingConference contribution

6 Citations (Scopus)


This is a survey and research note on the modified Orlik conjecture derived from the division theorem introduced in Abe (Invent. Math. 204(1), 317–346, 2016). The division theorem is a generalization of classical addition-deletion theorems for free arrangements. The division theorem can be regarded as a modified converse of the Orlik’s conjecture with a combinatorial condition, i.e., an arrangement is free if the restriction is free and the characteristic polynomial of the restriction divides that of an arrangement. In this article we recall, summarize, pose and re-formulate some of results and problems related to the division theorem based on Abe (Invent. Math. 204(1), 317–346, 2016), and study the modified Orlik’s conjecture with partial answers.

Original languageEnglish
Title of host publicationPerspectives in Lie Theory
EditorsFilippo Callegaro, Giovanna Carnovale, Fabrizio Caselli, Corrado De Concini, Alberto De Sole
PublisherSpringer International Publishing
Number of pages13
ISBN (Print)9783319589701
Publication statusPublished - 2017
EventINdAM Workshop on Perspectives in Lie Theory, 2015 - Pisa, Italy
Duration: Dec 9 2014Feb 28 2015

Publication series

NameSpringer INdAM Series
ISSN (Print)2281-518X
ISSN (Electronic)2281-5198


OtherINdAM Workshop on Perspectives in Lie Theory, 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Restrictions of free arrangements and the division theorem'. Together they form a unique fingerprint.

Cite this